# SDR AALA202507169729

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 17,118 hours, 6,401 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR RUBBING ON BOTTOM FLOOR METAL TRIM. DOOR HARD TO OPEN AND CLOSE. ADJUSTED FORWARD LAVATORY DOOR. PER AMM 70-51-00.
